# SDR REXA2022080901821

- Difficulty date: July 16, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT FS 310 STR20R IS CORRODED	RECIEVED NEW INTERCOSTAL P/N SH670-32047-1 LOCATED AND DRILLED NEW INTERCOSTAL IAW CRJ SRM 900 SRM 51-40-11-001-001-A01. INSTALLED NEW INTERCOSTAL IAW CRJ SRM 51-42-06-001-001-A01
